# SDR AALA201702059015

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 49,553 hours, 28,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS 2L DOOR HARD TO ARM / DISARM. MAINTENANCE REMOVED DEBRIS FROM 2L DOOR GIRT BAR LATCH AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
